Institute for Numerical Simulation
Rheinische Friedrich-Wilhelms-Universität Bonn
maximize


@article{Chernov.Schwab:2010,
  author = {Alexey Chernov and Christoph Schwab},
  title = {Exponential convergence of {G}auss-{J}acobi quadratures
		  for singular integrals over high dimensional simplices},
  journal = {SIAM J. Numer. Anal.},
  institution = {Institute for Numerical Simulation, University of Bonn},
  annote = {journal},
  volume = {50},
  year = {2012},
  number = {3},
  pages = {1433--1455},
  note = {Also available as INS Preprint 1005},
  type = {Journal},
  inspreprintnum = {1005},
  pdf = {http://chernov.ins.uni-bonn.de/research/pub/1005.pdf 1},
  doi = {10.1137/100812574},
  http = {http://epubs.siam.org/sinum/resource/1/sjnaam/v50/i3/p1433_s1}
}